Nature of the growth of positive solutions of a parabolic equation
Matematičeskie zametki, Tome 12 (1972) no. 4, pp. 393-402
Cet article a éte moissonné depuis la source Math-Net.Ru
For a second-order uniformly parabolic equation with uniformly oscillating coefficients we obtain a power law estimate of the growth of positive solutions in unbounded domains in the lower half-plane.
@article{MZM_1972_12_4_a5,
author = {R. Ya. Glagoleva},
title = {Nature of the growth of positive solutions of a parabolic equation},
journal = {Matemati\v{c}eskie zametki},
pages = {393--402},
year = {1972},
volume = {12},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a5/}
}
R. Ya. Glagoleva. Nature of the growth of positive solutions of a parabolic equation. Matematičeskie zametki, Tome 12 (1972) no. 4, pp. 393-402. http://geodesic.mathdoc.fr/item/MZM_1972_12_4_a5/